# SDR UIEA2020051801073

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,830 hours, 19,984 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG WX SYS( PERFORMED OPS TEST OF WXR SYS REF B767 AMM FIM TASK 34-43 F/T 805, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. )
